MathSciNet Relay Station
MathSciNet bibliographic data
MR432996 (55 #5975) 34G05 (47D05)
Webb, G. F. Regularity of solutions to an abstract inhomogeneous linear differential equation. Proc. Amer. Math. Soc. 62 (1977), no. 2, 271–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement